# SDR FDEA202501290149

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 3,406 hours, 1,688 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Deformed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WALK AROUND FOUND EMERGENCY ESCAPE ROPE RETAINER ON L-1 DOOR AFT   SIDE OF DOOR JAMB DISFORMED. NOTE :  DEFORMED AREA IS AT TOP AND CENTER OF AFT SIDE   OF L1 DOOR JAMB.
